| Model Number |
39302 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the male external catheters from the last box of supplies were not sticking.Per sample evaluation from investigator via email on 16jun2022, a strong adhesive result was found.
Additional Manufacturer Narrative
The reported event is confirmed as manufacturing related.Visual evaluation noted 1 male external catheter was received in original packaging with no defects present.However, during sample preparation adhesiveness was found as product crimped up on the sides after cutting it.Therefore, product does not meet specification.Picture of adhesiveness attached in the investigation overview element.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labelling review was not required as labelling would not have prevented the reported event.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
Event or Problem Description